# SDR TWAA9913302

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59122
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EGRESS LIGHTS INOPERATIVE AT THE NUMBER 2 CROSSOVER POINT.  REPLACED THE LIGHT STRIP.  CHECK-C 8-25-99 LAX.
